# SDR RRXA96121

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A RECENT MAINTENANCE VISIT FOUND SKIN DOUBLER AT Y=520 AND LONGERON 31R CORRODED BEYOND LIMITATIONS.  REPAIRED SKIN DOUBLER BY FABRICATING NEW SKIN DOUBLER, SUBSTITUTION OF ORIGINAL MATERIAL 0.040 TITANIUM FOR STAINLESS STEEL PER DWG 5616520.  INSTALLED SKIN DOUBLER IAW DC-8 SRM 51-1-21 AND 51-1-20D AND TREATED AREA IAW SRM 51-1-8.
